Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Some very large primes of the form $ k\cdot 2\sp{m}+1$

Authors: G. V. Cormack and H. C. Williams
Journal: Math. Comp. 35 (1980), 1419-1421
MSC: Primary 10A25
Erratum: Math. Comp. 38 (1982), 335.
MathSciNet review: 583519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several large primes of the form $ k \cdot {2^m} + 1$ with $ 3 \leqslant k \leqslant 29$ and $ m > 1500$ are tabulated and four new factors of Fermat numbers are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

PII: S 0025-5718(1980)0583519-8
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia